MathSciNet Relay Station
MathSciNet bibliographic data
MR2330953 35K65 (35B30 35K55 35M10)
Yin, Jingxue; Wang, Chunpeng Evolutionary weighted $p$-Laplacian with boundary degeneracy. J. Differential Equations 237 (2007), no. 2, 421–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement